RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 5(27), Pages 179–181 (Mi umn8767)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematical Events in the USSR

Grigorii Mikhailovich Fikhtengol'ts (on his sixtieth birthday)

V. I. Smirnov, L. V. Kantorovich, I. P. Natanson


Full text: PDF file (349 kB)

Document Type: Personalia

Citation: V. I. Smirnov, L. V. Kantorovich, I. P. Natanson, “Grigorii Mikhailovich Fikhtengol'ts (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 3:5(27) (1948), 179–181

Citation in format AMSBIB
\Bibitem{SmiKanNat48}
\by V.~I.~Smirnov, L.~V.~Kantorovich, I.~P.~Natanson
\paper Grigorii Mikhailovich Fikhtengol'ts (on his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 5(27)
\pages 179--181
\mathnet{http://mi.mathnet.ru/umn8767}


Linking options:
  • http://mi.mathnet.ru/eng/umn8767
  • http://mi.mathnet.ru/eng/umn/v3/i5/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Lapko, L. A. Lyusternik, “From the history of Soviet mathematics”, Russian Math. Surveys, 22:6 (1967), 11–138  mathnet  crossref  mathscinet  zmath
    2. Figalli A., Rifford L., “MASS Transportation on Sub-Riemannian Manifolds”, Geom. Funct. Anal., 20:1 (2010), 124–159  crossref  isi
  • Успехи математических наук
    Number of views:
    This page:421
    Full text:185
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019